Articles written in Proceedings – Mathematical Sciences
Volume 100 Issue 1 April 1990 pp 9-20
Let Pk denote the projection of L2(R
Volume 100 Issue 2 August 1990 pp 137-145
We prove an uncertainty inequality for the Fourier transform on the Heisenberg group analogous to the classical uncertainty inequality for the Euclidean Fourier transform. Inequalities of similar form are obtained for the Hermite and Laguerre expansions.
Volume 100 Issue 2 August 1990 pp 147-156
The uniform boundedness of the Riesz means for the sublaplacian on the Heisenberg group
Volume 103 Issue 3 December 1993 pp 303-320
Regularity properties of twisted spherical means are studied in terms of certain Sobolev spaces defined using Laguerre functions. As an application we prove a localisation theorem for special Hermite expansions.
Volume 105 Issue 2 May 1995 pp 135-151
There are several ways of formulating the uncertainty principle for the Fourier transform on ℝ